Jump to content

yoga46 newbie


yoga46

Recommended Posts

HI I am new to this forum but I have been following posts for a long time. First of all thank you all for sharing the good/bad/ugly  about coming off these powerful pills

I have felt trapped by both prozac an klonapin for 15 years, Without all of you I wouldn't have had the strength or knowledge or support to wean off. 

I am currently taking 5 mg of prozac daily.  ( I  weaned over several months) and zero klonapin ( one month with zero after weaning) Not sleeping and  overeating are my two most prominant issues. Twitching and crying sometimes I can deal with. Truly I never wan to go on these "medications" again yet the draw of not feeling my feelings is big as this is what these meds did for me. Briefly they helped but I learned zero coping skills,,I truly felt very little. Love seeing all the growth, love and support here. Is anyone familiar with Maca as a natural supplement? Thanks

klonapin 1.5 (not currently taking)

prozac 40mg (currently 5 mg)

Link to comment

Hi 'yoga46' welcome the no sleeping can be tough .I'm glad you decided to post your story.Ive found this site an enormous help.

I wish you well

Sertraline 100mg amytrip 60mg diazepam 4mg (and when needed) since late 90's.Reduced all meds over 6 wks (too short) last doses 13 wks ago.Still having withdrawals.I would have done it differently

5th august 2015 reinstated 5mg amytripiline.increased to 10mg amtrip 9th sept 2015.

Link to comment
  • Moderator

Hi Yoga-- Welcome to the group.  I'm glad you've been taking our advise and it's been working.  Congratulations on getting off of the K.  Learning to handle lifes problems without drugs is a challange, but there are a lot of things one can do and techniques one can learn. Reading through the forum will lead to a lot of suggestions and this thread is a good place to start;

 

Non-drug techniques to cope with emotional symptoms

 

We also have a lot of good information on tapering prozac

 

Tips for tapering off Prozac (fluoxetine)

 

Why taper by 10% of my dosage?

 

Thanks for filling in a signature block it really helps us see what is going on.

20 years on Paxil starting at 20mg and working up to 40mg. Sept 2011 started 10% every 6 weeks taper (2.5% every week for 4 weeks then hold for 2 additional weeks), currently at 7.9mg. Oct 2011 CTed 15oz vodka a night, to only drinking 2 beers most nights, totally sober Feb 2013.

Since I wrote this I have continued to decrease my dose by 10% every 6 weeks (2.5% every week for 4 weeks and then hold for an additional 2 weeks). I added in an extra 6 week hold when I hit 10mg to let things settle out even more. When I hit 3mgpw it became hard to split the drop into 4 parts so I switched to dropping 1mgpw (pill weight) every week for 3 weeks and then holding for another 3 weeks.  The 3 + 3 schedule turned out to be too harsh so I cut back to dropping 1mgpw every 4 weeks which is working better.

Final Dose 0.016mg.     Current dose 0.000mg 04-15-2017

 

"It's also important not to become angry, no matter how difficult life is, because you can loose all hope if you can't laugh at yourself and at life in general."  Stephen Hawking

Link to comment
  • Administrator

Welcome, yoga46.

 

How did you go off Klonopin? When did the sleep problems start?

 

If I were you, I would hold off any further reductions for a while, to let your nervous system settle down.

 

Many people do better with fish oil and magnesium supplements, see
http://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
http://survivingantidepressants.org/index.php?/topic/1300-magnesium-natures-calcium-channel-blocker/
 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy